alessio porretta
alessio porretta
Verified email at mat.uniroma2.it - Homepage
TitleCited byYear
Existence results for nonlinear parabolic equations via strong convergence of truncations
A Porretta
Annali di Matematica Pura ed Applicata 177 (1), 143-172, 1999
1701999
Stefan problems with nonlinear diffusion and convection
D Blanchard, A Porretta
Journal of Differential Equations 210 (2), 383-428, 2005
1102005
Long time average of mean field games.
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
NHM 7 (2), 279-301, 2012
1072012
Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations
C Mascia, A Porretta, A Terracina
Archive for rational mechanics and analysis 163 (2), 87-124, 2002
1052002
Second order mean field games with degenerate diffusion and local coupling
P Cardaliaguet, PJ Graber, A Porretta, D Tonon
Nonlinear Differential Equations and Applications NoDEA 22 (5), 1287-1317, 2015
872015
Long time average of mean field games with a nonlocal coupling
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
SIAM Journal on Control and Optimization 51 (5), 3558-3591, 2013
862013
Parabolic capacity and soft measures for nonlinear equations
J Droniou, A Porretta, A Prignet
Potential Analysis 19 (2), 99-161, 2003
832003
Weak Solutions to Fokker–Planck Equations and Mean Field Games
A Porretta
Archive for Rational Mechanics and Analysis, 1-62, 2015
802015
Nonlinear equations with natural growth terms and measure data
A Porretta
EJDE, conference 9, 183-202, 2002
692002
On the planning problem for the mean field games system
A Porretta
Dynamic Games and Applications 4 (2), 231-256, 2014
682014
Nonlinear elliptic equations having a gradient term with natural growth
A Porretta, SS de León
Journal de mathématiques pures et appliquées 85 (3), 465-492, 2006
642006
Entropy solutions for nonlinear elliptic equations in L1
C Leone, A Porretta
Nonlinear Analysis: Theory, Methods & Applications 32 (3), 325-334, 1998
601998
Two-phase flows involving capillary barriers in heterogeneous porous media
C Cancès, T Gallouët, A Porretta
arXiv preprint arXiv:1005.5634, 2010
552010
Existence for elliptic equations in L1 having lower order terms with natural growth
A Porretta
Portugaliae Mathematica 57 (2), 179-190, 2000
542000
Long time versus steady state optimal control
A Porretta, E Zuazua
SIAM Journal on Control and Optimization 51 (6), 4242-4273, 2013
522013
Hölder estimates for degenerate elliptic equations with coercive Hamiltonians
I Capuzzo Dolcetta, F Leoni, A Porretta
Transactions of the American mathematical society 362 (9), 4511-4536, 2010
502010
Uniqueness for unbounded solutions to stationary viscous Hamilton-Jacobi equations
G Barles, A Porretta
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 5 (1), 107-136, 2006
462006
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
452011
Nonlinear parabolic equations with natural growth terms and measure initial data
D Blanchard, A Porretta
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (3-4 …, 2001
422001
Uniqueness and homogenization for a class of non coercive operators in divergence form
A Porretta
ATTI DEL SEMINARIO MATEMATICO E FISICO UNIVERSITA DI MODENA 46, 915-936, 1998
421998
The system can't perform the operation now. Try again later.
Articles 1–20